Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 22, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Mar 1, 2017, 2:54 AM CST for Bollinger County, Cape Girardeau County, Perry County, Missouri; Jackson County, Perry County, Illinois. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2017, 2:54 AM CST (08:54 UTC)
- Expired
- Mar 1, 2017, 3:30 AM CST
- In force
- 36 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jackson County, IL, Perry County, IL, Bollinger County, MO, Cape Girardeau County, MO, Perry County, MO
The radar
The Paducah radar (KPAH), 120 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 8:29 PM CST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.7
The text
As transmitted.
521
WUUS53 KPAH 010854
SVRPAH
ILC077-145-MOC017-031-157-010930-
/O.NEW.KPAH.SV.W.0022.170301T0854Z-170301T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Paducah KY
254 AM CST WED MAR 1 2017
The National Weather Service in Paducah has issued a
* Severe Thunderstorm Warning for...
Southwestern Perry County in south central Illinois...
Northern Jackson County in southern Illinois...
Northeastern Bollinger County in southeastern Missouri...
Perry County in southeastern Missouri...
Northwestern Cape Girardeau County in southeastern Missouri...
* Until 330 AM CST
* At 253 AM CST, severe thunderstorms were located along a line
extending from Coulterville to near Farmington, moving southeast at
55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chester, Perryville, Murphysboro, De Soto, Ava, Willisville,
Patton, Biehle, Alliance, Cutler, Campbell Hill, Vergennes, Frohna,
Gorham, Sedgewickville, Longtown, Old Appleton, Lithium and Silver
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Paducah.
&&
A tornado watch remains in effect until 400 AM CST for southern and
south central Illinois...and southeastern Missouri.
LAT...LON 3784 8918 3744 9004 3753 9014 3764 9015
3787 8994 3787 8990 3791 8984 3788 8980
3785 8979 3785 8974 3780 8967 3782 8968
3796 8959 3812 8959
TIME...MOT...LOC 0853Z 307DEG 47KT 3820 8963 3784 9040
HAIL...0.75IN
WIND...60MPH
$$
Smith1 follow-up statement
215
WWUS53 KPAH 010926
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
326 AM CST WED MAR 1 2017
ILC077-145-MOC017-031-157-010930-
/O.CON.KPAH.SV.W.0022.000000T0000Z-170301T0930Z/
Perry IL-Jackson IL-Bollinger MO-Perry MO-Cape Girardeau MO-
326 AM CST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR SOUTHWESTERN PERRY...NORTHERN JACKSON...NORTHEASTERN BOLLINGER...
PERRY AND NORTHWESTERN CAPE GIRARDEAU COUNTIES...
At 324 AM CST, severe thunderstorms were located along a line
extending from Pinckneyville to near Womac, moving southeast at 45
mph.
At 315 am CST...a Wind gust of 44 mph was reportd from an automated
weather observation site in northern Perry county Missouri. An
isolated wind gust near 60 mph may still be possible through 330 am
CST.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chester, Perryville, Murphysboro, De Soto, Ava, Willisville, Patton,
Biehle, Alliance, Cutler, Campbell Hill, Vergennes, Frohna, Gorham,
Sedgewickville, Longtown, Old Appleton, Lithium and Silver Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Paducah.
&&
A tornado watch remains in effect until 400 AM CST for southern and
south central Illinois...and southeastern Missouri. A tornado watch
also remains in effect until 800 AM CST for southern and south
central Illinois...and southeastern Missouri.
LAT...LON 3784 8918 3744 9004 3753 9014 3764 9015
3787 8994 3787 8990 3791 8984 3788 8980
3785 8979 3785 8974 3780 8967 3782 8968
3796 8959 3812 8959
TIME...MOT...LOC 0924Z 305DEG 41KT 3807 8940 3771 9017
HAIL...0.75IN
WIND...60MPH
$$
SmithWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:41 PM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 28, 11:41 PM CST, 3 hours 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Paducah KY
1141 PM CST Tue Feb 28 2017
.UPDATE...
Issued at 1141 PM CST Tue Feb 28 2017
Updated the AVIATION discussion for the 06Z TAF issuance.
&&
.SHORT TERM...(Tonight through Wednesday)
Issued at 303 PM CST Tue Feb 28 2017
Severe weather outbreak appears about to unfold over the Lower
Ohio and Mid-Mississippi Valleys. Low-level southwest flow has
already increased to 40 to 50 knots on regional vad wind profiles
this afternoon. Shear will continue to increase through the night
through the entire column. Models indicate 500 mb winds will reach
100 knots over the Lower Ohio Valley by morning. Instability is
not in short supply either, as mid 60's surface dew points stream
northward over our region. The moist low levels will help boost
surface-based cape values to between 1000 and 2000 joules for
much of the night. This combination of shear and instability is
certainly supportive of supercells. The EHI and significant
tornado parameter (stp) suggest strong tornadoes are possible. The
main questions are when and where development will occur.
Given the wide range of high-res cam model guidance, the evolution
of convection tonight is open to debate. An isolated intense storm
that developed between kvih and kuno at 20z suggests development
will not be delayed much longer. Tornado Watch 41 for southern IL
and most of southeast MO is the first of more watches to come
tonight. Forcing for ascent is a little nebulous, which is why
the models are having some trouble with the timing and location.
In any case, development will become more widespread overnight as
the parent 500 mb trough and associated cold front approach from
the west. Steep mid-level lapse rates are supportive of large
hail, similar to the environment which produced golf-ball hail in
Perry County MO last night.
Another potential issue is heavy rainfall. There will be multiple
rounds of convection through the night, especially across the
Lower Ohio Valley. Model guidance often runs too low with qpf in
this type of pattern. Precip water values will peak around 1.5
inches overnight. The 850 mb flow is forecast to increase to 60
knots or better late tonight, which will recharge the atmosphere
quickly behind each cluster of storms. A Flash Flood Watch will be
issued shortly for the Lower Ohio Valley counties, which is where
the heaviest qpf axis is indicated by WPC and area forecast
offices.
The surface cold front will move east across our region Wednesday
morning. Severe convection may still be ongoing early in the
morning, especially across west Kentucky and southwest Indiana.
Storms will end from west to east in the morning as much drier air
overspreads the region. Temps will hold steady through the day.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 303 PM CST Tue Feb 28 2017
Flow aloft over the PAH forecast area will be of a cyclonic nature
until the weekend arrives, with minor impulses from time to time
generating intervals of clouds. General high surface pressure and
moderately dry deep layer air will preclude measurable pcpn. Friday
should be the coolest day of the extended period, with lows Friday
morning at or below freezing, and highs in the 40s, except
higher in parts of southeastern MO.
By the beginning of the weekend, 850 mb winds over us are progged to
turn to the southwest, enabling moist Gulf return flow to feed into
our region as higher surface pressures retreat to the eastern
seaboard. However, the onset of higher moisture will not be timed
with any development of a surface warm frontal boundary, so lack of
a surface trigger will probably preclude measurable showers through
most of the weekend, though clouds will be on the increase Sun. The
CMC model has been hinting at this for several days, and other
medium range models are now suggesting a slight possibility of a
shower later on Sun. There will certainly be a rapid warm-up over
the weekend, with highs reaching well into the 60s by Sun.
Sun night through Mon night look wetter as another large scale,
vigorous mid level shortwave is progged to rapidly progress eastward
into the Great Lakes region, inducing development of showers. There
are some indications that the fropa, and the end of the rainfall,
could occur by early Mon evening. Just ahead of the front, tstm
activity appears possible. Highs Mon in the 70s are possible in the
southern half of the region, though they are not officially forecast
at this time.
&&
.AVIATION...
Issued at 1141 PM CST Tue Feb 28 2017
MVFR/VFR cigs/vsbys and SHRA/VCTS/TSRA with the approach of a cold
front for the first couple of hours, VFR with SHRA and possible
TSRA from 11-13Z, then VFR beyond that in the wake of the front.
Winds gusting up to 25-28 knots out of the south southwest early,
then veering around to the northwest with the frontal passage.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch until 9 AM CST Wednesday for ILZ083-086-087-
089>091-093-094.
MO...None.
IN...Flash Flood Watch until 9 AM CST Wednesday for INZ081-082-
085>088.
KY...Flash Flood Watch until 9 AM CST Wednesday for KYZ004-005-007-
010-011-013>016-018>021.
&&
SHORT TERM...MY
LONG TERM...DB
AVIATION...JPHazardous weather outlook, Feb 28, 3:01 PM CST, 11 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 301 PM CST Tue Feb 28 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-012115- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 301 PM CST Tue Feb 28 2017 ...Outbreak of severe thunderstorms and tornadoes possible through early Wednesday... This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight An outbreak of severe thunderstorms and tornadoes appears increasingly likely tonight into early Wednesday. The primary hazards will be isolated tornadoes and large hail. There is a moderate risk of severe thunderstorms for much of our region. The potential for severe storms will continue to increase through this evening, especially over southeast Missouri and southern Illinois. Activity will continue to increase across the entire outlook area overnight. The potential exists for an outbreak of tornadoes, including some strong tornadoes. Supercell thunderstorms capable of very large hail and destructive winds will progress northeast at very rapid speeds. Very heavy downpours could result in localized flash flooding. A Flash Flood Watch has been issued for parts of western Kentucky, southern Illinois, and southwest Indiana. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Organized severe storms will likely be continuing through early Wednesday morning. The storms will rapidly diminish from west to east as a cold front passes in the morning. .SPOTTER INFORMATION STATEMENT... Activation of spotters is expected tonight.
In the hours before
Local storm report, Mar 1, 1:26 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
126 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 7 SE CADIZ 36.80N 87.73W
02/28/2017 TRIGG KY EMERGENCY MNGR
SOME DAMAGE ON OLD ROCKY POINT RD INCLUDING ROOF DAMAGE,
TREES DOWN, AND FENCING DOWN. TREES DOWN ON HWY 1253 AND
1585.
&&
SPLocal storm report, Mar 1, 1:48 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
148 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG OWENSBORO 37.76N 87.12W
03/01/2017 DAVIESS KY EMERGENCY MNGR
SEVERAL TREES AND POWER POLES DOWN ACROSS TOWN. STREET
SIGNS DOWN AS WELL. OVER 5000 CUSTOMERS WITHOUT POWER IN
OWENSBORO/DAVIESS COUNTY
&&
SPLocal storm report, Mar 1, 1:51 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
151 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TSTM WND GST OWENSBORO 37.76N 87.12W
03/01/2017 M66.00 MPH DAVIESS KY ASOS
MEASURED AT OWENSBORO AIRPORT ASOS.
&&
SPLocal storm report, Mar 1, 2:13 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
213 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM NON-TSTM WND GST 2 S CALVERT CITY 37.00N 88.35W
02/28/2017 M65 MPH MARSHALL KY NWS EMPLOYEE
NON THUNDERSTORM WIND GUST OF 65 MPH REPORTED BY OFF DUTY
NWS EMPLOYEE
&&
SPSpecial weather statement, Mar 1, 2:13 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 213 AM CST Wed Mar 1 2017 ILZ075>078-080>089-092-093-INZ081-082-085>087-MOZ076-086-087-100- 107>112-114-011015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-ALEXANDER- PULASKI-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, PINCKNEYVILLE, WEST FRANKFORT, MCLEANSBORO, CARMI, CARBONDALE, MURPHYSBORO, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, CAIRO, MOUND CITY, FORT BRANCH, PETERSBURG, POSEYVILLE, EVANSVILLE, BOONVILLE, PERRYVILLE, MARBLE HILL, CAPE GIRARDEAU, JACKSON, PIEDMONT, VAN BUREN, DONIPHAN, POPLAR BLUFF, BLOOMFIELD, SIKESTON, CHARLESTON, AND NEW MADRID 213 AM CST Wed Mar 1 2017 ...Next line of strong to severe storms move into Southern Illinois and Southeast Missouri shortly before 3 am CST... A fairly solid line of thunderstorms continues move east and southeast around 60 mph through Missouri and Illinois. At 2 am CST, the line of storms stretched from the southwest corner of Missouri and northwest Arkansas, then arched just north of the St. Louis Metropolitan area, onward to east central Illinois near Charleston. Should the storms continue to move at the current storm motion, they should move near a Fremont and Saint Mary Missouri line,to near Woodlawn Illinois, just west of Mount Vernon Illinois by 3 am CST. By 4 am CST, the storms should move just east of Poplar Bluff and Cape Girardeau Missouri, onward to Anna and Carmi Illinos, reaching near Princeton and Winslow Indiana. Most of the storms producing winds in excess of 60 mph and one inch hail were noted along Interstate 44 in the southern half of Missouri and north of Interstate 40 in northwest Arkansas. If you live in Southeast Missouri and Southwest Illinois, wind gusts ahead of the approaching line of storms could reach between 40 and 45 mph. The current tornado watch that is in effect until 4 am CST may be replaced with another severe weather watch through daybreak. Please stay tuned to NOAA Weather radio, commercial television and radio, as well as social media for further weather updates and possible warnings. Smith
Local storm report, Mar 1, 2:18 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
218 AM CST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TORNADO CROSSVILLE 38.16N 88.06W
02/28/2017 WHITE IL BROADCAST MEDIA
*** 1 FATAL *** DAMAGE REPORTED JUST SOUTH OF CROSSVILLE
WITH 1 FATALITY.
&&
SPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 7:27 PM CST | Severe Thunderstorm Warning | PAH | Perry | 48 min |
| Feb 28, 7:40 PM CST | Tornado Warning | PAH | Perry | 35 min |
| Feb 28, 8:07 PM CST | Tornado Warning | PAH | Perry | 23 min |
| Feb 28, 8:13 PM CST | Severe Thunderstorm Warning | PAH | Carter, Wayne | 29 min |
| Feb 28, 9:32 PM CST | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 28 min |
| Feb 28, 9:38 PM CST | Tornado Warning | PAH | Bollinger, Cape Girardeau | 37 min |
| Feb 28, 9:58 PM CST | Severe Thunderstorm Warning | PAH | Cape Girardeau, Perry | 32 min |
| Mar 1, 3:22 AM CST | Special Weather Statement | PAH | Butler, Carter, Ripley, Wayne | 53 min |
| Mar 1, 3:44 AM CST | Special Weather Statement | PAH | Bollinger, Cape Girardeau, Perry | 46 min |
| Mar 1, 3:49 AM CST | Tornado Warning | PAH | Perry | 26 min |
| Mar 1, 4:01 AM CST | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 29 min |
| Mar 1, 4:05 AM CST | Severe Thunderstorm Warning | PAH | Butler, Stoddard | 25 min |
| Mar 1, 4:26 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 34 min |
| Mar 1, 4:50 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 25 min |
| Mar 1, 4:53 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 37 min |
| Feb 28, 7:06 PM CST | Severe Thunderstorm Warning | PAH | Jefferson | 24 min |
| Feb 28, 7:54 PM CST | Severe Thunderstorm Warning | PAH | Wayne | 36 min |
| Feb 28, 8:21 PM CST | Tornado Warning | PAH | Jackson, Perry | 27 min |
| Feb 28, 8:39 PM CST | Tornado Warning | PAH | Franklin, Jackson, Perry | 36 min |
| Feb 28, 8:59 PM CST | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 46 min |
| Feb 28, 9:24 PM CST | Tornado Warning | PAH | Edwards, Hamilton, Wayne, White | 36 min |
| Feb 28, 9:52 PM CST | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 23 min |
| Feb 28, 10:11 PM CST | Tornado Warning | PAH | Edwards, Wabash, White | 34 min |
| Feb 28, 10:30 PM CST | Tornado Warning | PAH | Jackson | 30 min |
| Feb 28, 10:34 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Williamson | 26 min |
| Feb 28, 10:43 PM CST | Tornado Warning | PAH | Franklin, Williamson | 32 min |
| Feb 28, 10:54 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Saline, Williamson | 36 min |
| Feb 28, 11:21 PM CST | Tornado Warning | PAH | Gallatin, Hamilton, Saline, White | 24 min |
| Mar 1, 3:03 AM CST | Special Weather Statement | PAH | Edwards, Wabash, Wayne | 42 min |
| Mar 1, 4:06 AM CST | Tornado Warning | PAH | Jackson | 24 min |
| Mar 1, 4:21 AM CST | Severe Thunderstorm Warning | PAH | Johnson, Union | 24 min |
| Mar 1, 4:33 AM CST | Severe Thunderstorm Warning | PAH | Saline, Williamson | 27 min |
| Mar 1, 4:39 AM CST | Severe Thunderstorm Warning | PAH | Saline, Williamson | 36 min |
| Mar 1, 4:44 AM CST | Severe Thunderstorm Warning | PAH | Pope | 46 min |
| Mar 1, 5:06 AM CST | Severe Thunderstorm Warning | PAH | Massac, Pope | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.